Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 4, NWS Goodland, KS

March 23, 2017Norton County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Mar 23, 2017, 8:43 PM CDT for Norton County, Kansas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2017, 8:43 PM CDT (01:43 UTC)
Expired
Mar 23, 2017, 9:15 PM CDT
In force
32 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Norton County, KS

The radar

The Grand Island radar (KUEX), 136 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 8:44 PM CDTTSTM WND GST 61Norton, KSWIND GUST OF 61 MPH MEAURED AT NRN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

843 
WUUS53 KGLD 240143
SVRGLD
KSC137-240215-
/O.NEW.KGLD.SV.W.0004.170324T0143Z-170324T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
843 PM CDT THU MAR 23 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Norton County in northwestern Kansas...

* Until 915 PM CDT

* At 843 PM CDT, a severe thunderstorm was located 6 miles northwest
  of Edmond, or 9 miles south of Norton, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Norton, Almena, Edmond, Densmore and Calvert. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3957 9985 3957 9990 3970 10011 4000 9993
      4000 9962 3968 9963
TIME...MOT...LOC 0143Z 230DEG 46KT 3970 9988 

HAIL...<.75IN
WIND...60MPH
 
$$

JRM
3 follow-up statements
609 
WWUS53 KGLD 240148
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
848 PM CDT THU MAR 23 2017

KSC137-240215-
/O.CON.KGLD.SV.W.0004.000000T0000Z-170324T0215Z/
Norton KS-
848 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTON COUNTY...

At 846 PM CDT, a severe thunderstorm was located 7 miles north of
Edmond, or 7 miles southeast of Norton, moving northeast at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. At 844 PM CDT 61 mph winds were measured 
         at the Norton Airport. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Norton, Almena, Edmond, Densmore and Calvert. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3957 9985 3957 9990 3970 10011 4000 9993
      4000 9962 3968 9963
TIME...MOT...LOC 0146Z 230DEG 46KT 3973 9983 

HAIL...<.75IN
WIND...60MPH
 
$$

JRM
557 
WWUS53 KGLD 240200
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
900 PM CDT THU MAR 23 2017

KSC137-240215-
/O.CON.KGLD.SV.W.0004.000000T0000Z-170324T0215Z/
Norton KS-
900 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN NORTON COUNTY...

At 900 PM CDT, a severe thunderstorm was located 4 miles southeast of
Almena, or 12 miles east of Norton, moving northeast at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Norton, Almena and Calvert. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3965 9969 3966 9976 3984 9997 4000 9993
      4000 9962 3968 9963
TIME...MOT...LOC 0200Z 230DEG 46KT 3984 9966 

HAIL...<.75IN
WIND...60MPH
 
$$

JRM
339 
WWUS53 KGLD 240205
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
905 PM CDT THU MAR 23 2017

KSC137-240215-
/O.EXP.KGLD.SV.W.0004.000000T0000Z-170324T0215Z/
Norton KS-
905 PM CDT THU MAR 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NORTON COUNTY WILL
EXPIRE AT 915 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3965 9969 3966 9976 3984 9997 4000 9993
      4000 9962 3968 9963
TIME...MOT...LOC 0205Z 230DEG 46KT 3987 9961 

$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 7:49 PM CDT, 54 minutes earlier.

Area forecast discussion, Mar 23, 7:49 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
649 PM MDT Thu Mar 23 2017

.UPDATE...
Issued at 644 PM MDT Thu Mar 23 2017

A Blowing Dust Advisory has been issued for the next few hours for
the counties south of I-70 and along and west of Hwy 27; in
Colorado and Kansas. There was a dust plum observed via
satellite. Dust was verified from a spotter and the Burlington, CO
ASOS site.

&&

.SHORT TERM...(This afternoon through Friday)
Issued at 339 PM MDT Thu Mar 23 2017

Early afternoon WV imagery and RAP analysis shows a trough becoming
negatively tilted near the Four Corners Region. SW diffluent flow
extends across the plains ahead of this upper trough. At the surface
lee trough is deepening with a trough axis near our northern CWA
and a dry line and possible warm front just south of our CWA.

This afternoon-evening: Mesoanalysis shows weakening CIN and axis of
2500 J/KG SB CAPE east of CO state line. Axis of 50-75 kt effective
bulk shear extends along the CO border. As cap is weakening we are
beginning to see CU field developing along and east of surface low
pressure. Short range guidance (RAP/HRRR) are showing thunderstorm
initiation along CO border within the hour, and increasing
coverage/possible mergers through the early evening. Shear profiles
at least within the effective layer are linear in nature, however as
LLJ increases around 00Z we may see low level veering (particularly
along warm front/trough axis) which could allow super cell
development. Greater concern will be for large hail and damaging
winds (particularly damaging winds due to high storm bases and
dry air masses). DCAPE values are already in the 1000-1500 J/KG
range. Due to the very high shear environment and possibility for
dry air entrainment/precip loading (based on moisture profiles)
raises the possibility for isolated gusts in excess of 80 mph.

Late tonight-Friday: Upper low closes off and deepens and is showing
by guidances to track near southern Kansas border (there are
variances). As has been the case guidance shows best precip coverage
across our NW CWA where occlusion/deformation zone sets up and
moderate to heavy rainfall will be possible. Wet bulb profiles on
GFS/ECMWF are borderline on rain/snow mix, however in our far west
we should see a change over in the 09-15Z time frame and a mix can't
be ruled out in counties adjacent to CO border. I couldn't rule out
moderate snow accumulations in our far west, however ground
temperatures are very warm and I am unsure how persistent the
snowfall would be. NAM is a cold outlier, but it should be noted it
shows the possibility for predominately snow spreading into NW
Kansas/SW Nebraska (similar conditions to eastern CO). GFS and ECMWF
do show temperature profiles cooling over NW KS during the day as
upper low transitions east, but this is separated from main precip
axis in the west.

It is worth noting that unless we see showers/isolated thunderstorms
fill in near upper low center, our southeast CWA may not receive any
precipitation Friday due to a dry slot moving from the southeast to
northwest. I trended PoPs down for those locations.

Regarding Wind/Winter Weather Highlights: Mixed layer winds should
support at least 60 mph along and west of the CO state line late
tonight and Friday (west to east progression in winds increasing). I
have less confidence in winds furthest east towards Hwy 83 and SW
Nebraska due to position on main wind max. I went ahead and upgraded
watch to High Wind Warning, but could see the counties east and
north remaining just below criteria. Where snow occurs (more likely
west) these winds should combine to crease blowing snow/near
blizzard conditions. Confidence was lower in the east due to better
consistency with GFS/ECWMF. I was also unsure of duration of
possible white out conditions, so decision was made to issue Winter
Weather Advisory for our eastern Colorado counties. We will need to
monitor trends, and make adjustments as necessary.

.LONG TERM...(Friday night through Thursday)
Issued at 1241 PM MDT Thu Mar 23 2017

Several wx systems set to affect the Tri State region for the
extended period. The first will occur Friday night as wrap-around
moisture from exiting system will mainly affect northern zones thru
06z Saturday. Second system will be a quick moving shortwave for the
latter portion of the upcoming weekend into Sunday night. A large
cutoff H5 low then swings into the southwest portions of the country
by Tuesday shifting eastward into the Southern Plains into Thursday.
High pressure set to affect the region in between affecting systems.

For Friday night...CAA accompanying the wrap-around moisture will
keep a rw/sw mix or all -sw for NE Colorado as temps slide into
the 30s. Areas east of the Colorado border will see light rain as
temps do not drop to see any changeover before precip exits. For
the end of the weekend system...temps will remain in a range to
keep all areas as light rain showers. QPF expectations will reach
possibly in a range of 0.10-0.20" for these two systems combined.

The prolonged nature of the upcoming mid week system for next
Tuesday into Thursday will bring in ample Gulf moisture for a 0.75-
1.00" potential QPF range with some localized higher amounts...
especially west of Highway 83. Colder air wrapping into area Wed
night into Thursday will bring best chances for snow showers to mix
with expected rain. Light accumulation possible for western zones.

For temps...near to above normal highs expected with a range from
the mid 50s to the mid 60s...warmest timeframes on Saturday and next
Monday which do coincide with surface ridging arriving before
shortwaves. Overnight lows will drop into the 30s for most nights.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 555 PM MDT Thu Mar 23 2017

KGLD and KMCK will have multiple aviation impacts during the TAF
period. During the remainder of the afternoon into to the evening
hours, both terminals will have the potential for thunderstorms.
Both terminals could see gusty winds through the evening hours.
KMCK is expected to see is LLWS during the evening hours of 02z
to 05z from the south around 40 to 45 kts.

Widespread rain chances are expected to develop into the overnight
hours and continuing through the remainder of the TAF period.
KGLD could see a rain/snow mix Friday morning into the afternoon
hours. With this rain and rain/snow chances over both terminals,
strong winds are expected. Gusty north winds will engulf both
locations at around 40 to 50 kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning from 6 AM MDT /7 AM CDT/ to 6 PM MDT /7 PM
     CDT/ Friday for KSZ001-002-013-014-027-028-041-042.

     Red Flag Warning until 7 PM MDT /8 PM CDT/ this evening for
     KSZ001-013-027-041.

     Blowing Dust Advisory until 8 PM MDT this evening for KSZ013-027-
     041.

CO...Red Flag Warning until 7 PM MDT this evening for COZ252>254.

     Blowing Dust Advisory until 8 PM MDT this evening for COZ091-092.

     High Wind Warning from 3 AM to 6 PM MDT Friday for COZ090>092.

     Winter Weather Advisory from 3 AM to noon MDT Friday for
     COZ090>092.

NE...Red Flag Warning until 7 PM MDT this evening for NEZ079.

&&

UPDATE...CLT
SHORT TERM...DR
LONG TERM...JN
AVIATION...CLT
Hazardous weather outlook, Mar 23, 12:01 PM CDT, 8 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1101 AM MDT Thu Mar 23 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241715-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1101 AM MDT Thu Mar 23 2017 /1201 PM CDT Thu Mar 23 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Critical fire weather conditions are expected this afternoon in
northeast Colorado and adjacent areas of northwest Kansas and
southwest Nebraska due to dry fuels, low humidity and gusty south
winds.

There is a slight risk of severe thunderstorms this afternoon and
evening mainly in northwest Kansas and southwest Nebraska. Damaging
wind gusts will be the main threat. Wind gusts in excess of 80 mph
and large hail can't be ruled out with stronger storms. Blowing dust
and reduced visibilities may develop as a result of these strong
winds. An isolated brief tornado may also be possible.

Strong northerly winds will develop in northeast Colorado after
midnight tonight and spread into parts of northwest Kansas by
sunrise Friday morning. Wind gusts up to 65 mph will be possible.
Reduced visibility in areas of blowing dust will be possible for
locations that do not receive precipitation.

Rain will change to snow or a mix of rain and snow in northeast
Colorado late tonight and early Friday morning. Areas of blowing
snow will be possible where snowfall correlates with strong winds.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Strong winds gusting to 65 mph will continue through Friday
afternoon, and a wintry mix may continue to impact locations
generally along and west of Highway 27. The best chance for slushy
light snow accumulations and blowing snow will be in eastern Colorado
Friday morning. Prepare for the possibility of rapidly changing and
hazardous travel conditions especially Friday morning along and west
of the Colorado state line.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this after 3 PM MST (4 PM CST)
through this evening.

In the hours before

Special weather statement, Mar 23, 7:34 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Goodland KS
634 PM MDT Thu Mar 23 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-240600-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
Including the cities of Yuma, Wray, Burlington, Arapahoe,
Cheyenne Wells, St. Francis, Bird City, Atwood, Oberlin, Norton,
Goodland, Colby, Hoxie, Hill City, Sharon Springs, Oakley,
Quinter, Grinnell, Grainfield, Tribune, Leoti, Benkelman,
Culbertson, Trenton, Stratton Ne, Palisade, and McCook
634 PM MDT Thu Mar 23 2017 /734 PM CDT Thu Mar 23 2017/

...GUSTY WINDS AND BLOWING DUST THROUGH FRIDAY EVENING...

Off and on gusty winds and blowing dust have been observed over
the Tri-State region around 25 to 35 mph. Some locations could
see gusts reaching 45 to 55 mph (especially over locations with
storms). These conditions are expected to continue through the
evening hours. The blowing dust could reduce visibilities at
times and cause hazardous driving conditions.
Special weather statement, Mar 23, 7:35 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Goodland KS
635 PM MDT Thu Mar 23 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-240245-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
Including the cities of Yuma, Wray, Burlington, Arapahoe,
Cheyenne Wells, St. Francis, Bird City, Atwood, Oberlin, Norton,
Goodland, Colby, Hoxie, Hill City, Sharon Springs, Oakley,
Quinter, Grinnell, Grainfield, Tribune, Leoti, Benkelman,
Culbertson, Trenton, Stratton Ne, Palisade, and McCook
635 PM MDT Thu Mar 23 2017 /735 PM CDT Thu Mar 23 2017/

...GUSTY WINDS AND BLOWING DUST THROUGH THURSDAY EVENING...

Off and on gusty winds and blowing dust have been observed over
the Tri-State region around 25 to 35 mph. Some locations could
see gusts reaching 45 to 55 mph (especially over locations with
storms). These conditions are expected to continue through the
evening hours. The blowing dust could reduce visibilities at
times and cause hazardous driving conditions.
Local storm report, Mar 23, 7:39 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     NON-TSTM WND GST BURLINGTON              39.31N 102.27W
03/23/2017  M59 MPH          KIT CARSON         CO   ASOS

            WIND GUST OF 59 MPH RECORDED AT BURLINGTON ASOS.

&&

SME
Local storm report, Mar 23, 7:48 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
648 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     GRINNELL                39.12N 100.63W
03/23/2017  M59 MPH          GOVE               KS   MESONET

            GRINNELL MIDDLE SCHOOL WEATHERBUG SITE RECORDED A 59 MPH
            WIND GUST. REPORT RELAYED BY KAKE.

&&

SME
Local storm report, Mar 23, 8:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
719 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     WNW QUINTER             39.07N 100.24W
03/23/2017                   GOVE               KS   TRAINED SPOTTER

            SPOTTER REPORTED DOWN LIMBS DUE TO THUNDERSTORM WINDS.
            UNKNOWN WIND SPEED.

&&

SME
Special weather statement, Mar 23, 8:20 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Goodland KS
820 PM CDT THU MAR 23 2017

KSZ004-015-016-240130-
Norton KS-Sheridan KS-Graham KS-
820 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NORTON...
NORTHEASTERN SHERIDAN AND GRAHAM COUNTIES UNTIL 830 PM CDT...

At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Jennings to 3 miles southwest
of Morland. Movement was northeast at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

These thunderstroms will produce strong winds resulting in areas of
reduced visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

Locations impacted include...
Hill City, Lenora, Morland, Penokee, New Almelo and Studley.

LAT...LON 3920 10015 3953 10040 3957 10023 3957 10018
      3958 10018 3963 9995 3926 9971
TIME...MOT...LOC 0120Z 222DEG 39KT 3951 10024 3932 10013

JRM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:03 PM CDTSpecial Weather StatementGLDGove12 min
Mar 23, 7:13 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan47 min
Mar 23, 7:15 PM CDTSevere Thunderstorm WarningGLDGove, Logan30 min
Mar 23, 7:40 PM CDTBlowing Dust AdvisoryGLDGreeley, Sherman, Wallace59 min
Mar 23, 7:53 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan28 min
Mar 23, 8:20 PM CDTSpecial Weather StatementGLDGraham10 min
Mar 23, 9:33 PM CDTSpecial Weather StatementGLDThomas27 min
Mar 23, 9:58 PM CDTSpecial Weather StatementGLDGove32 min
Mar 23, 10:10 PM CDTSpecial Weather StatementGLDGraham35 min
Mar 23, 10:26 PM CDTSpecial Weather StatementGLDDecatur, Gove, Graham, Norton, Rawlins, Sheridan34 min
Mar 23, 10:59 PM CDTSpecial Weather StatementGLDDecatur, Gove, Graham, Logan, Norton, Rawlins and 2 more46 min
Mar 23, 11:19 PM CDTHigh Wind WarningGLDDecatur, Gove, Graham, Logan, Norton, Rawlins and 2 more3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.